# SDR CA110624004

- Difficulty date: June 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 18,120 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 10138800511
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HYD POWER PACK  REPLACED WITH AN O/H POWER PACK.  O/H POWER PACK WAS INSTALLED AND SERVICED IAW MM.  DURING THE TESTING OF THE UNIT, MX NOTICED THAT THE GEAR WAS NOT EXTENDING SMOOTHLY, IT EXTENDED ABOUT 6 INCHES AND STARTED TO CHATTER.  SYS WAS BLED SEVERAL TIMES WITH NO IMPROVEMENT.   A SECOND POWER PACK PN 10138800521 WAS INSTALLED. SYS BLED AND TESTED WITH NO PROBLEMS.
